# SDR AALA20170531011

- Difficulty date: May 31, 2017
- Submitted: June 2, 2017
- Operation: Air carrier
- Aircraft: N121AN
- Make and model: Airbus A321-231
- Aircraft serial: 6238
- Aircraft time: 9,210 hours, 2,965 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE277001
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR DAMPNER LOW ON PRESSURE. SERVICED DOOR ACTUATOR AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
